RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 115, Number 1  


Homogeneous Stäckel-type systems
A. V. Tsiganov
3
The isomorphism between two-dimensional conformal field theories with the affine-$sl(2)$ and the $N=2$ superconformal symmetry algebras
I. Yu. Tipunin
29
Stochastic quantization using a kerneled Langevin equation
A. I. Kirillov
46
A probability wave description of stochastic variables whose means satisfy a system of difference equations
I. A. Solov'ev
56
Clebsch transformation of hydrodynamic equations
A. I. Yaremchuk
77
Estimation of the Schrödinger operator Green's function
A. A. Arsen'ev
85
Nonlocal lattice fermionic models on a two-dimensional torus
N. V. Zverev, A. A. Slavnov
93
Exactly solvable models and dynamic quantum systems
E. P. Velicheva, A. A. Suz'ko
106
Statistical hydrodynamics of magnetic fluids. I. The nonequilibrium statistical operator method
I. M. Mryglod, M. V. Tokarchuk
132
Anomalous diffusion of particles with a finite free-motion velocity
V. V. Uchaikin
154
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019